# SDR SWAA2017040412870

- Difficulty date: March 29, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 20,851 hours, 12,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDSDT
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL FORWARD BULKHEAD CRACKED BETWEEN RBL 30 TO 35,  APPROXIMATELY 12 INCHES FROM OUTBOARD EDGE ON LOWER END. REPAIRED THE BULKHEAD IAW SRM.
